Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Having hard black corn on my left thigh. Using Corncurra. What is the suitable ointment? How can it be removed?

Hello SIr,

I am 28 years of age. I have a hard black corn on my left thigh...Its been there very long now since almost when I was 19 years of age...It does not trouble me except when I rub it or the upper skin damages..AM using an ointment called Corncurra at the moment over it. Please suggest a suitable ointment o cure it completely.

Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concern and it seems to have become a chronic issue for you. If you have consulted a dermatologist already and have been prescribed the medication that is not helping, it might be worth your while to get it excised by a surgeon and have it biopsied by a pathologist. This will take care of your anxiety about the whole situation.

Take care and have a lovely day!
Answered: Thu, 16 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor